Alert archive / New York / Small Craft Advisories in 2010
Small Craft Advisory 21, NWS Buffalo, NY
NWS Buffalo, NY issued this small craft advisory at Feb 28, 2010, 3:31 PM EST. It took effect at Mar 1, 2010, 12:00 AM EST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2010, 3:31 PM EST (20:31 UTC)
- In effect from
- Mar 1, 2010, 12:00 AM EST
- Expired
- Mar 1, 2010, 3:10 PM EST
- In force
- 15 hr
- Issued by
- NWS Buffalo, NY
The text
As transmitted, in the capitals the NWS used until 2016.
380 WHUS71 KBUF 282031 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 331 PM EST SUN FEB 28 2010 LOZ043-044-010445- /O.NEW.KBUF.SC.Y.0021.100301T0500Z-100301T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 331 PM EST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST MONDAY... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 PM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ APFFEL/HITCHCOCK
4 follow-up statements
061 WHUS71 KBUF 010314 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1014 PM EST SUN FEB 28 2010 LOZ043-044-011115- /O.CON.KBUF.SC.Y.0021.100301T0500Z-100301T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1014 PM EST SUN FEB 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
024 WHUS71 KBUF 010803 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 303 AM EST MON MAR 1 2010 LOZ043-044-011615- /O.CON.KBUF.SC.Y.0021.000000T0000Z-100301T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 303 AM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
816 WHUS71 KBUF 011505 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 1005 AM EST MON MAR 1 2010 LOZ043-044-012200- /O.CON.KBUF.SC.Y.0021.000000T0000Z-100301T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 1005 AM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
193 WHUS71 KBUF 012010 MWWBUF URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BUFFALO NY 310 PM EST MON MAR 1 2010 LOZ043-044-012115- /O.CAN.KBUF.SC.Y.0021.000000T0000Z-100301T2200Z/ LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- 310 PM EST MON MAR 1 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE DROPPED BELOW SMALL CRAFT CRITERIA. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 28, 3:30 PM EST, 1 minute earlier.
Area forecast discussion, Feb 28, 3:30 PM EST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EST SUN FEB 28 2010
.SYNOPSIS...
AN AREA OF LOW PRESSURE OVER THE NORTH ATLANTIC COMBINED WITH A WEAK
UPPER LEVEL DISTURBANCE OVER THE LOWER GREAT LAKES WILL BRING
ANOTHER PERIOD OF UNSETTLED WEATHER TO THE REGION FOR THE FIRST HALF
OF THE WEEK. MORE LIGHT SNOW WILL DEVELOP ACROSS THE NORTH COUNTRY
ON MONDAY THEN SPREAD BACK WEST ACROSS THE REST OF THE STATE MONDAY
NIGHT THROUGH WEDNESDAY. ALL OF THIS SNOW WILL BE LIGHT WITH JUST
MINOR ACCUMULATIONS. A CHANGE IN THE PATTERN WILL FINALLY TAKE PLACE
BY THE END OF THE WEEK WITH MAINLY DRY AND MILDER WEATHER ARRIVING
FOR NEXT WEEKEND.
&&
.NEAR TERM /THROUGH MONDAY/...
A CLOSED 500 MB NEAR NEW JERSEY WILL SHIFT EAST OVERNIGHT AS IT
PULLS TOWARDS AN INTENSIFYING LOW SOUTH OF NOVA SCOTIA. THIS WILL
ESSENTIALLY MAINTAIN THE PATTERN WE/VE BEEN IN OVER THE PAST DAY OR
TWO...WITH BROADLY CYCLONIC FLOW ALOFT LASTING THROUGH TONIGHT.
THE ABSENCE OF A DISTURBANCE BROUGHT A BRIEF BREAK TO THE SNOW
SHOWER ACTIVITY THIS AFTERNOON...WITH A FEW BREAKS OF SUN EVEN
WITNESSED IN BUFFALO...AND MORE WIDESPREAD SUN IN THE NORTH
COUNTRY. THIS WILL BE SHORT-LIVED...AS THE NEXT DISTURBANCE ROTATES
AROUND THE UPPER LOW. WEAK DISTURBANCES HAVE BEEN TRICKY TO FORECAST
MUCH IN ADVANCE...HOWEVER MODELS SEEM TO HAVE A BETTER HANDLE ON
THIS ONE...WHICH IS CURRENTLY DROPPING SOUTHWARD FROM QUEBEC INTO
SOUTHERN ONTARIO. CURRENTLY...THERE IS NOT MUCH ACTIVITY WITH
THIS...WITH THE EASIEST WAY TO LOCATE IT ON THE IR SATELLITE RATHER
THAN RADAR. AS THIS CROSSES LAKE ONTARIO...EXPECT LAKE MOISTURE AND
UPSLOPING TO AID DEVELOPING SNOW SHOWER ACTIVITY.
IN GENERAL...EXPECT AN INCH OR TWO OF SNOW ACCUMULATION IN WESTERN
NEW YORK...WITH LESS THAN AN INCH ROUGHLY EAST OF ROCHESTER. THIS IS
BASED ON THE TRAJECTORY OF THE DISTURBANCE. EXPECT LIGHT SNOW TO
DEVELOP THIS EVENING...CONTINUING INTO THE EARLY MORNING HOURS.
SNOW SHOULD END FROM NORTH TO SOUTH AS THE DISTURBANCE EXITS SOUTH
INTO PENNSYLVANIA TOWARDS DAYBREAK. AGAIN...NOT A MAJOR EVENT...BUT
ENOUGH TO MAKE FOR ANOTHER NIGHT OF SLICK ROADWAYS.
OTHERWISE...GENERALLY EXPECT TEMPERATURES TO COOL LITTLE OVERNIGHT
UNDERNEATH CLOUD COVER...WITH LOWS JUST A TAD BELOW FREEZING. THE
EXCEPTION IS THE NORTH COUNTRY...WHERE EVEN AN HOUR OF CLEAR SKIES
WOULD ALLOW A SIGNIFICANT DROP...SO HAVE LOW CONFIDENCE IN LOW
TEMPERATURE FORECASTS FOR WATERTOWN IN PARTICULAR.
FOR MONDAY...ATTENTION TURNS TO THE INTENSIFYING COASTAL LOW.
BASICALLY ALL OF THE MODELS CONSULTED (NAM/GEM/GFS/UKMET/EUROPEAN)
ARE PAINT THE SAME PICTURE...WITH AN INTENSE LOW EAST OF CAPE COD
AND SOUTH OF NOVA SCOTIA AT 12Z MONDAY. THE BIGGEST DIFFERENCE IS IN
THE QPF FIELD...WHERE THE GFS IS MUCH MORE GENEROUS IN TRANSPORTING
MOISTURE INLAND FROM THE COASTAL LOW THAN THE
NAM/GEM/UKMET/EUROPEAN. WHILE SOME MOISTURE WILL LIKELY MAKE IT INTO
PORTIONS EAST OF LAKE ONTARIO WITH THE REMNANTS OF TONIGHTS
SHORTWAVE...DO NOT EXPECT THE .25 THE GFS IS FORECASTING. THE
DIFFERENCE LIKELY STEMS FROM THE GFS MODEL ITSELF...RATHER THAN
DIFFERENCES IN THE SYSTEM...WITH BUFKIT SHOWING MUCH OF THE LIFT
STEMMING FROM THE UPPER LEVELS. PREFER TO FOLLOW THE MAJORITY OF THE
MODELS...WITH LIKELY POPS AND AROUND AN INCH OF SNOW ACCUMULATION
EAST OF LAKE ONTARIO.
ELSEWHERE SHOULD FALL INTO A SIMILAR SITUATION AS HAS BEEN THE CASE
THE PAST COUPLE DAYS...KEYING ON WHATEVER DISTURBANCES PIVOT AROUND
THE LOW. WILL CARRY CHANCE POPS FOR THIS IN MOST LOCATIONS. ONE
THING TO CONSIDER IS THAT BUFKIT IS FORECASTING SOME UPSLOPING QPF
MONDAY MORNING IN PORTIONS OF SW NEW YORK...WHICH WOULD MOISTURE
ALOFT TO GENERATE SNOW GROWTH. DO NOT HAVE A HIGH CONFIDENCE IN
THIS...GIVEN MODELS HAVE BEEN OVERDONE ON UPSLOPE QPF IN THE ABSENCE
OF A SHORTWAVE...WILL HOLD OFF ON THE MENTION OF FREEZING
DRIZZLE...THINKING THAT IF IT DOES PRECIPITATE THERE MAY BE ADEQUATE
MOISTURE FOR SNOW. OTHERWISE...EXPECT TEMPERATURES TO AGAIN RISE
VERY LITTLE...AS CLOUD COVER LIMITS DIURNAL VARIATION.
&&
.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
AT THE START OF THE PERIOD ANOTHER DEEP LOW PRESSURE WILL BE FOUND
OVER THE NORTH ATLANTIC. THIS SYSTEM WILL HAVE NO DIRECT INFLUENCE
ON THE CWA...BUT WILL THROW A PLUME OF ATLANTIC MOISTURE BACK WEST
ACROSS NEW ENGLAND AND INTO THE LOWER LAKES REGION ON MONDAY. PAST
FEW RUNS OF THE GFS AND NOW THE NAM HAVE BEEN CONSISTENT WITH THIS
PLUME OF MOISTURE ADVECTING WEST AND BECOMING CAPTURED BY A WEAK MID
LEVEL CLOSED LOW FORMING OVER THE LOWER LAKES. ONCE THE MOISTURE IS
CAPTURED...THE WEAK AND VERY SLOW MOVING NATURE OF THE CLOSED LOW
WILL KEEP UNSETTLED WEATHER AROUND FOR A FEW DAYS.
LOOKING AT THE DETAILS...THE MOST PERSISTENT SNOW MONDAY EVENING IS
EXPECTED ACROSS THE EASTERN LAKE ONTARIO REGION. OVERNIGHT THE
MOISTURE WILL GRADUALLY SPREAD WESTWARD...ENVELOPING MOST IF NOT ALL
OF THE CWA BY TUESDAY MORNING. EXPECT THE GREATEST QPF TO INITIALLY
BE FOUND ACROSS THE EASTERN LAKE ONTARIO REGION AND CENTRAL NEW YORK
MONDAY NIGHT IN CLOSER PROXIMITY TO DEEPER MOISTURE AND AN AREA OF
MID LEVEL DEFORMATION AND UPPER LEVEL DIVERGENCE. GFS QPF LOOKS
OVERDONE BY A LONG SHOT...BUT STILL MAY SEE A FEW INCHES OF SNOW
ESPECIALLY ACROSS THE HIGHER TERRAIN OF THE TUG HILL AND WESTERN
FOOTHILLS OF THE ADIRONDACKS. WILL INCREASE POPS TO CATEGORICAL FROM
WAYNE/ONTARIO COUNTIES EASTWARD AND GO WITH LIKELY POPS AFTER
MIDNIGHT ACROSS WESTERN NY. AMOUNTS IN THE WEST WILL BE LIGHT...
GENERALLY LESS THAN AN INCH.
DURING THE DAY TUESDAY THE AREA OF ENHANCEMENT EAST OF LAKE ONTARIO
AND IN CENTRAL NEW YORK SHOULD GRADUALLY BREAK DOWN WITH THE
WEAKENING OF MID LEVEL DEFORMATION FIELDS. THIS WILL LEAVE JUST A
GENERAL MOIST NORTHERLY UPSLOPE FLOW FOR TUESDAY THROUGH WEDNESDAY
WITH LITTLE IN THE WAY OF WELL DEFINED FORCING TO DICTATE THE TIMING
AND PLACEMENT OF SNOW. WILL CONTINUE WITH LIKELY POPS FOR THIS
PERIOD WITH SOME LIGHT SNOW EXPECTED EVERY PERIOD...BUT THE
STOCHASTIC NATURE OF FORCING WILL MAKE TIMING DIFFICULT BEYOND ABOUT
12 HOURS. EXPECT ACCUMULATIONS TO BE VERY MINOR THROUGH THE
PERIOD...WITH THE GREATER AMOUNTS FOCUSING ON HIGHER TERRAIN WHERE
UPSLOPE WILL ENHANCE QPF AND COOLER TEMPERATURES WILL PROMOTE MORE
ACCUMULATION.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
BY THURSDAY THE PESKY MID LEVEL CLOSED LOW WILL FINALLY BE IN THE
PROCESS OF PULLING OFF THE SOUTHERN NEW ENGLAND COAST. THIS WILL
TAKE THE BULK OF THE DEEPER MOISTURE WITH IT...ALTHOUGH GENERAL MID
LEVEL CYCLONIC NORTHWEST FLOW MAY KEEP A FEW LIGHT SNOW SHOWERS
GOING THROUGH THURSDAY NIGHT. THIS IS MOST LIKELY ACROSS THE HIGHER
TERRAIN OF THE SOUTHERN TIER...FINGER LAKES...AND EAST OF LAKE
ONTARIO DURING THE PEAK OF THE DIURNAL CYCLE WITH DAYTIME HEATING
INTO THE EARLY EVENING HOURS.
FRIDAY INTO THE WEEKEND THE LARGE SCALE PATTERN WILL FINALLY BEGIN
TO CHANGE... AT LEAST LOCALLY ACROSS NORTH AMERICA. A SPRAWLING
MID/UPPER LEVEL RIDGE WHICH HAS BEEN PARKED ALONG THE WEST COAST
WILL BE SHOVED EASTWARD...REACHING THE MISSISSIPPI VALLEY AND
WESTERN LAKES BY FRIDAY. THIS RIDGING ALOFT WILL PUSH ACROSS THE
LOWER LAKES AND NEW ENGLAND NEXT WEEKEND...ALTHOUGH FLATTENING WITH
TIME. EVEN SO...EXPECT ENOUGH SUBSIDENCE TO KEEP MOST OF THE TIME
DRY FROM FRIDAY THROUGH NEXT WEEKEND...WITH EVEN A DECENT CHANCE AT
SOME BONIFIDE SUNSHINE. PAST FEW RUNS OF THE GFS HAVE BACKED OFF ON
THE WARM UP SOMEWHAT WITH 850MB TEMPS REMAINING A FEW DEGREES BELOW
0C THROUGH THE WEEKEND. ECMWF AND CANADIAN GEM ARE STILL QUITE MILD
HOWEVER WITH 850MB TEMPS ON THE PLUS SIDE OF FREEZING. WILL CONTINUE
WITH THE FORECAST TREND OF STEADILY WARMING TEMPS FRIDAY THROUGH THE
WEEKEND...WITH HIGHS OF 40F A DISTINCT POSSIBILITY BY DAY 7 SUNDAY.
WILL NEED TO WATCH FOR ANY SIGN OF BACKDOOR COLD FRONTS HOWEVER
WHICH CAN OFTEN STIFLE WARM-UPS AT THIS TIME OF YEAR.
LOOKING A LITTLE FURTHER AHEAD...GFS/ECMWF AND GEFS ENSEMBLES HAVE
BEEN VERY CONSISTENT IN ADVERTISING A SIGNIFICANT TROUGH SHIFTING
FROM THE SOUTHERN PLAINS INTO THE GREAT LAKES EARLY NEXT WEEK.
EXTENSIVE RIDGING AND SOUTHERLY FLOW AHEAD OF THIS SYSTEM WOULD
ENSURE ALL RAIN ON THE FRONT SIDE OF THIS SYSTEM WITH A STRONGER
WARMUP POSSIBLE RIGHT AHEAD OF THE COLD FRONT. THIS WILL NEED TO BE
WATCHED GIVEN THE DEEP AND WATER LADEN SNOWPACK NOW FOUND ACROSS THE
BULK OF THE AREA. CASE IN POINT...AT 18Z TODAY WE HAD 8 INCHES OF
SNOW ON THE GROUND WITH 2.2 INCHES LIQUID HERE AT THE NWS BUFFALO
OFFICE.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
BUF/IAG/JHW/ROC...EXPECT -SHSN ACTIVITY TO BE SCATTERED THROUGH
00Z...WITH ANY IMPACT TO AVIATION TEMPORARY. CIGS VARIABLE WITH WHAT
LOOKS TO BE A TEMPORARY SCATTERING OF THE LOW CLOUD DECK. MODEL
CONSENSUS IS BUILDING THAT THE NEXT SIGNIFICANT SHORT WAVE WILL
CROSS TONIGHT BETWEEN 00Z AND 09Z. CONFIDENCE STILL MARGINAL IN
TIMING RELATIVELY WEAK SHORTWAVES...THOUGH THIS ONE IS A BIT MORE
IDENTIFIABLE ON IR. DID NUDGE BACK TIMING A BIT BASED ON THE
SLIGHTLY SLOWER RUN OF THE 21Z NAM...WHICH IS CONSISTENT WITH DRIER
INITIAL CONDITIONS. FOLLOWING THE PASSAGE OF THE DISTURBANCE (WHICH
WILL DROP FROM NORTH TO SOUTH) EXPECT CONDITIONS TO IMPROVE...WITH
CIGS GENERALLY LIFTING TO MVFR ON MONDAY.
ART...VFR UNTIL THIS EVENING...WITH MVFR LEVEL DECK BECOMING SCT-BKN
TOWARDS 00Z. SHORTWAVE LESS SIGNIFICANT FOR ART
OVERNIGHT...THOUGH DO EXPECT A RETURN TO MVFR CIGS...AND LIGHT
SNOW. FOR MONDAY...LEAN TOWARDS MORE OPTIMISTIC NAM OVER
GFS...GIVEN REMAINING CONSENSUS OF MODELS SUPPORTS THE NAM
SOLUTION WHICH FORECASTS LESS -SN THAN THE GFS.
OUTLOOK...
MONDAY NIGHT...MVFR/IFR IN LIGHT SNOW...MOST WIDESPREAD AT ART.
TUESDAY AND WEDNESDAY...MAINLY MVFR IN LIKELY SNOW SHOWERS.
THURSDAY...VFR/MVFR...A CHANCE OF SNOW SHOWERS.
FRIDAY...VFR LIKELY.
&&
.MARINE...
LOW PRESSURE DEEPENING OVER THE NORTH ATLANTIC WILL TIGHTEN THE
PRESSURE GRADIENT ACROSS THE LOWER LAKES...WITH NORTHWEST WINDS
FRESHENING TO ABOUT 20 KNOTS ON LAKE ONTARIO LATE TONIGHT AND
MONDAY. THIS WILL BRING WAVES UP TO SMALL CRAFT ADVISORY CONDITIONS
LATE TONIGHT THROUGH LATE MONDAY AFTERNOON ALONG THE SOUTH SHORE OF
LAKE ONTARIO. THE NORTHWEST FLOW WILL GRADUALLY RELAX MONDAY NIGHT
BRINGING AN END TO SMALL CRAFT CONDITIONS. NORTHERLY FLOW WILL
CONTINUE THROUGH MIDWEEK...ALTHOUGH WINDS WILL BE LESS THAN 15 KNOTS
MOST OF THE PERIOD.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 5 PM EST MONDAY
FOR LOZ043-044.
&&
SYNOPSIS...HITCHCOCK
NEAR TERM...APFFEL
SHORT TERM...HITCHCOCK
LONG TERM...HITCHCOCK
AVIATION...APFFEL
MARINE...APFFEL/HITCHCOCKHazardous weather outlook, Feb 28, 4:59 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BUFFALO NY 459 AM EST SUN FEB 28 2010 NYZ001>008-010>014-019>021-085-011000- NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS- NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA- CATTARAUGUS-ALLEGANY-SOUTHERN ERIE- 459 AM EST SUN FEB 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-011000- UPPER NIAGARA RIVER AND BUFFALO HARBOR- LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK- LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO- LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH- LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY- LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY- LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER- SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG- SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS- 459 AM EST SUN FEB 28 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE ONTARIO AND SAINT LAWRENCE RIVER. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF SFM
Nearby
Small Craft Advisories in New York, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.